MAUDE Adverse Event Report: DEPUY IRELAND DXTEND STAND PE CUP D42 +9MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY IRELAND DXTEND STAND PE CUP D42 +9MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Catalog Number 130742209
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported intraoperatively it was not possible to fix the inlay into the size 10 monobloc implant.Another inlay was available and used without issue.No patient harm and no surgical delay reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event provided 5728316 was not able to be validated, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4) investigation summary intraoperatively it was not possible to fix the inlay into the size 10 monobloc implant.Another inlay was available and used without issue.No patient harm, no surgical delay reported.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed that the dxtend stand pe cup d42 +9mm displays marks and slight deformations on the surface which are typical for a cup that has attempted to be placed on the monobloc stem.However, nothing indicative of a device nonconformance was observed.As per delta xtend surgical technique, "after thorough cleaning impact the final humeral cup using the cup impactor.When a humeral spacer is needed impact it first on the epiphysis and then impact the final cup on it".It is worth mentioning that "all junction surfaces between the implant components should be clean and free of any tissue before impaction".A manufacturing record evaluation was performed for the finished device [130742209/ 5728316] and no non-conformances / manufacturing irregularities were identified.A functional test was not able to be performed since the mating device was not returned.In addition, nothing indicative of a device nonconformance could be identified on the device that could have been related to a difficulty or inability to assemble the mating component as intended.A dimensional inspection was performed for the dxtend stand pe cup d42 +9mm and met specifications.The overall complaint was not confirmed as the observed condition of the dxtend stand pe cup d42 +9mm would not have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: dwg-8e070156 rev.D current and manufactured.Dimensional inspection: specified dimensions: gauge ø = 32.35 mm ± 0.04 mm, width of slot = 3 mm ± 0.5 mm, cup ø = 42 mm ± 0.15 mm, groove ø = 31.45 mm ± 0.5 mm, groove edge ø = 32.95 mm +0.10 mm.Measured dimensions: gauge ø = 32.37 mm (complies), width of slot = 3.01 mm (complies), cup ø = 41.98 mm (complies), groove ø = 31.64 mm (complies), groove edge ø = 32.99 mm (complies).Device used ¿ digimatic caliper cd78620.Device history lot 1) quantity manufactured: (b)(4) 2) date of manufacture: 6/27/2024 3) any anomalies or deviations identified in dhr: none 4) expiry date: 5/31/2029 5) ifu reference: w90930 rev.D.Device history review a manufacturing record evaluation was performed for the finished device [130742209/ 5728316] and no non-conformances / manufacturing irregularities were identified.H11 additional narrative: added: d4 (expiry date), h4 corrected: h3.

Brand Name
DXTEND STAND PE CUP D42 +9MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23008707
Report Number1818910-2025-15527
Device Sequence Number18767574
Product Code HSD
UDI-Device Identifier10603295027553
UDI-Public(01)10603295027553
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130742209
Device Lot Number5728316
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer09/16/2025
11/18/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date09/18/2025
11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown